Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 29, NWS Springfield, MO

February 26, 2009Howell County, Oregon County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Feb 26, 2009, 9:48 PM CST for Howell County, Oregon County, Ozark County, Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 26, 2009, 9:48 PM CST (03:48 UTC)
Expired
Feb 26, 2009, 10:45 PM CST
In force
57 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Howell County, MO, Oregon County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 139 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 5:19 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 935 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
935 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 270348
SVRSGF
MOC091-149-153-270445-
/O.NEW.KSGF.SV.W.0029.090227T0348Z-090227T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
948 PM CST THU FEB 26 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  WESTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 1045 PM CST.

* AT 947 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SILOAM SPRINGS TO
  POTTERSVILLE TO 11 MILES WEST OF CAULFIELD...MOVING EAST AT 35 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WEST PLAINS BY 1010 PM CST.
  ALTON BY 1045 PM CST.

THE TOWNS OF POMONA...POTTERSVILLE...CAULFIELD...WHITE CHURCH...PEACE
VALLEY...SOUTH FORK...ROVER...BRANDSVILLE...THOMASVILLE AND
KOSHKONONG ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3664 9236 3672 9220 3680 9214 3680 9210
      3685 9210 3689 9207 3688 9123 3664 9138
      3650 9168
TIME...MOT...LOC 0349Z 277DEG 30KT 3683 9199 3671 9207
          3665 9228

$$

GAGAN
4 follow-up statements
000 
WWUS53 KSGF 270402
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1002 PM CST THU FEB 26 2009

MOC153-270411-
/O.CAN.KSGF.SV.W.0029.000000T0000Z-090227T0445Z/
OZARK MO-
1002 PM CST THU FEB 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OZARK COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3663 9213 3670 9213 3688 9193 3688 9123
      3664 9138 3650 9168
TIME...MOT...LOC 0401Z 277DEG 31KT 3682 9185 3669 9193
          3664 9214

$$

MOC091-149-270445-
/O.CON.KSGF.SV.W.0029.000000T0000Z-090227T0445Z/
HOWELL MO-OREGON MO-
1002 PM CST THU FEB 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR SOUTHERN HOWELL AND WESTERN OREGON COUNTIES...

AT 1001 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITE CHURCH TO
SOUTH FORK TO 7 MILES SOUTHWEST OF POTTERSVILLE...MOVING EAST AT 35
MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WEST PLAINS BY 1010 PM CST.
  ALTON BY 1045 PM CST.

THE TOWNS OF PEACE VALLEY...SOUTH FORK...ROVER...THOMASVILLE...
BRANDSVILLE...KOSHKONONG AND GREER ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3663 9213 3670 9213 3688 9193 3688 9123
      3664 9138 3650 9168
TIME...MOT...LOC 0401Z 277DEG 31KT 3682 9185 3669 9193
          3664 9214

$$

GAGAN
000 
WWUS53 KSGF 270412
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 PM CST THU FEB 26 2009

MOC091-149-270445-
/O.CON.KSGF.SV.W.0029.000000T0000Z-090227T0445Z/
HOWELL MO-OREGON MO-
1012 PM CST THU FEB 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR SOUTHERN HOWELL AND WESTERN OREGON COUNTIES...

AT 1011 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITE CHURCH TO WEST
PLAINS TO SOUTH FORK...MOVING EAST AT 36 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ALTON BY 1045 PM CST.

THE TOWNS OF SOUTH FORK...ROVER...THOMASVILLE...BRANDSVILLE...
KOSHKONONG AND GREER ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3662 9208 3687 9178 3688 9123 3664 9138
      3650 9168
TIME...MOT...LOC 0413Z 277DEG 31KT 3681 9173 3668 9181
          3663 9202

$$

GAGAN
000 
WWUS53 KSGF 270425
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1025 PM CST THU FEB 26 2009

MOC091-149-270445-
/O.CON.KSGF.SV.W.0029.000000T0000Z-090227T0445Z/
HOWELL MO-OREGON MO-
1025 PM CST THU FEB 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR SOUTHEASTERN HOWELL AND WESTERN OREGON COUNTIES...

AT 1025 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM THOMASVILLE TO ROVER
TO 7 MILES EAST OF SOUTH FORK...MOVING EAST AT 36 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ALTON BY 1040 PM CST.

THE TOWNS OF KOSHKONONG AND GREER ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3660 9200 3687 9168 3688 9123 3664 9138
      3650 9168
TIME...MOT...LOC 0425Z 277DEG 31KT 3680 9147 3669 9159
          3660 9184

$$

GAGAN
000 
WWUS53 KSGF 270441
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1041 PM CST THU FEB 26 2009

MOC091-149-270451-
/O.EXP.KSGF.SV.W.0029.000000T0000Z-090227T0445Z/
HOWELL MO-OREGON MO-
1041 PM CST THU FEB 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWELL AND
WESTERN OREGON COUNTIES EXPIRES AT 1045 PM CST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3660 9200 3687 9168 3688 9123 3664 9138
      3650 9168
TIME...MOT...LOC 0441Z 277DEG 31KT 3678 9130 3667 9142
          3658 9167

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:54 PM CST, 3 hours 54 minutes earlier.

Area forecast discussion, Feb 26, 5:54 PM CST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CST THU FEB 26 2009

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

CONVECTION HAS CONTINUED TO BACK BUILD ALONG THE SURFACE FRONT
WITH A BROKEN LINE OF THUNDERSTORMS EXTENDING FROM NEAR
VERSAILLES TO NEAR STOCKTON TO NEAR POWELL. SOME THUNDERSTORMS
HAVE BEEN SEVERE WITH HAIL UP TO THE SIZE OF QUARTERS. THIS LINE
OF CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THE OZARKS AND
EXIT SOUTH CENTRAL MISSOURI BY MIDNIGHT.

GRIDS HAVE BEEN UPDATED TO LOWER POPS ACROSS SOUTHEAST KANSAS AND
FAR WEST MISSOURI BEHIND THE FRONT.

ANGLE

.DISCUSSION...

FORECAST CHALLENGES DEAL WITH THUNDERSTORM CHANCES ALONG WITH
SEVERE WEATHER POTENTIAL TONIGHT AND CHANCES FOR SNOW SATURDAY.

SHORT TERM (TONIGHT THROUGH SATURDAY)...

AT 3 PM...A SURFACE LOW IS LOCATED IN NORTHWEST MISSOURI WITH A
COLD FRONT EXTENDING FROM NEAR KANSAS CITY TO TULSA AND A WARM
FRONT POSITIONED NORTH OF THE INTERSTATE 70 CORRIDOR IN MISSOURI.
SOUTHWEST MISSOURI REMAINS IN THE WARM SECTOR WITH TEMPERATURES
RANGING FROM THE MIDDLE 60S TO THE LOWER 70S WITH DEWPOINTS IN
THE MIDDLE AND UPPER 50S. PER THE 21Z KSGF SOUNDING A CAPPING
INVERSION OF NEAR 12 DEGREES CELSIUS HAS LIFTED TO AROUND 7200
FEET.

WHERE THE CAP IS WEAKER AND SURFACE CONVERGENCE IS STRONGER...
THUNDERSTORMS HAVE BEEN GRADUALLY DEVELOPING ACROSS NORTHWEST
MISSOURI. THUNDERSTORMS ARE EXPECTED TO TRY TO SLOWLY BACK-BUILD
ALONG THE SURFACE COLD FRONT TONIGHT. HOWEVER...INITIAL BACK-BUILDING
WILL BE LIMITED BY THIS STRONG INVERSION. POPS HAVE BEEN ADJUSTED
ACCORDINGLY WITH THE LOWEST POPS IN SOUTHEAST KANSAS AND THE HIGHEST
POPS IN SOUTH CENTRAL MISSOURI. 0-6 KM BULK SHEAR NEAR 50 KNOTS WILL
BRING THE POSSIBILITY OF STRONG TO SEVERE STORMS WITH THE POTENTIAL
OF LARGE HAIL AND DAMAGING WINDS. IF STORMS CAN BECOME SURFACE BASED
AND SURFACE WINDS CAN BACK...THEN THE TORNADO RISK WOULD INCREASE IN
SOUTH CENTRAL MISSOURI TONIGHT. THE COLD FRONT IS EXPECTED TO EXIT
SOUTH CENTRAL MISSOURI AROUND MIDNIGHT BRINGING AN END TO THE SEVERE
WEATHER RISK.

COLDER AIR WILL SETTLE INTO THE AREA FRIDAY BEHIND THE FRONT WITH
A SURFACE HIGH BUILDING INTO THE GREAT LAKES. WHILE THERE ARE
DIFFERENCES IN TIMING...THE 12Z GFS...ECMWF AND NAM ARE
CONSISTENT WITH TRACKING THE UPPER LEVEL LOW CURRENTLY IN THE
PACIFIC NORTHWEST ACROSS THE OZARKS LATE FRIDAY NIGHT AND
SATURDAY. STRONG OMEGA WILL BRING AROUND OF SNOW TO THE OZARKS
WITH THE POTENTIAL OF ACCUMULATING SNOW. THE BEST CHANCES FOR
ACCUMULATION WILL BE NORTHEAST OF AN OSCEOLA TO SALEM LINE WHERE
UP TO 2 INCHES OF ACCUMULATION WILL BE POSSIBLE. ADDITIONAL
FORECASTS WILL FURTHER REFINE SNOWFALL AMOUNTS BASED UPON THE
TRACK OF THIS UPPER LEVEL LOW.

ANGLE

LONG TERM (SUNDAY THROUGH THURSDAY)...

THE UPPER PATTERN WILL TRANSITION TO A MORE ZONAL FLOW NEXT WEEK.
A BROAD UPPER RIDGE WILL BUILD OVER THE REGION NEXT WEEK IN THE
WAKE OF THE UPPER TROUGH THAT SWINGS THROUGH THE REGION THIS
WEEKEND. THE RESULT WILL BE MODERATING TEMPERATURES AND LITTLE IF
ANY PRECIPITATION FOR MUCH OF THE WEEK. HIGH TEMPERATURES IN THE
60S WILL RETURN BY WEDNESDAY. MORE ACTIVE WEATHER MAY AGAIN
DEVELOP LATE NEXT WEEK AND INTO NEXT WEEKEND.

FOSTER

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...THUNDERSTORMS HAVE DEVELOPED ALONG A
COLD FRONT MOVING THROUGH SOUTHWEST MISSOURI. THE LINE OF
CONVECTION IS EAST OF JOPLIN AND WILL AFFECT THE SPRINGFIELD
TERMINAL BETWEEN 6 AND 8 PM. BEHIND THE FRONT...SURFACE WINDS
WILL SHIFT TO THE NORTHWEST WITH CEILINGS GRADUALLY LOWERING TO
MVFR. AFTER MIDNIGHT...IFR CEILING COULD DEVELOP AT THE
SPRINGFIELD AERODROME. CEILINGS ARE EXPECTED TO IMPROVE FRIDAY
MORNING AS DRIER AIR ADVECTS INTO THE REGION.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Feb 26, 7:44 PM CST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 PM CST THU FEB 26 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
744 PM CST THU FEB 26 2009

...SEVERE THUNDERSTORM WATCH...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE EAST OF LINE
FROM NEAR VICHY TO WEBSTER TO BRANSON THROUGH MIDNIGHT.
THUNDERSTORMS ALONG A COLD FRONT MOVING THROUGH THE OZARKS WILL
BE CAPABLE OF PRODUCING QUARTER SIZE HAIL...DAMAGING WIND GUSTS
NEAR 60 MPH AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN UPPER LEVEL DISTURBANCE OVER THE PACIFIC NORTHWEST WILL MOVE
EAST THROUGH THE ROCKIES THEN SOUTHEAST THROUGH MISSOURI ON
SATURDAY. A PERIOD OF SNOW IS EXPECTED WITH UP TO TWO INCHES OF
ACCUMULATION POSSIBLE...MAINLY FROM CENTRAL INTO SOUTH CENTRAL
MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS WILL BE NEEDED THIS EVENING EAST
OF A LINE FROM NEAR VICHY TO WEBSTER TO BRANSON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Local storm report, Feb 26, 8:03 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
803 PM CST THU FEB 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     BENNETT SPRINGS         37.73N  92.86W
02/26/2009                   LACLEDE            MO   EMERGENCY MNGR

            LARGE BILLBOARD PUSHED OVER BY WINDS

&&

KARDELL
Local storm report, Feb 26, 8:05 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CST THU FEB 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             ROLLA                   37.95N  91.77W
02/26/2009  E0.70 INCH       PHELPS             MO   PUBLIC

&&

KARDELL
Local storm report, Feb 26, 8:41 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CST THU FEB 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             LOWRY CITY              38.14N  93.73W
02/26/2009  E0.88 INCH       ST. CLAIR          MO   LAW ENFORCEMENT

&&

KARDELL
Local storm report, Feb 26, 9:02 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 PM CST THU FEB 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     CLEVER                  37.03N  93.47W
02/26/2009                   CHRISTIAN          MO   LAW ENFORCEMENT

            METAL OUTBUILDING DESTROYED

&&

KARDELL
Local storm report, Feb 26, 9:12 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
912 PM CST THU FEB 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     LOUISBURG               37.76N  93.14W
02/26/2009  E50 MPH          DALLAS             MO   LAW ENFORCEMENT

&&

KARDELL
Local storm report, Feb 26, 9:48 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
948 PM CST THU FEB 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     5 SSW FORT LEONARD WOOD 37.64N  92.19W
02/26/2009  E70 MPH          PULASKI            MO   EMERGENCY MNGR

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 6:09 PM CSTSevere Thunderstorm WarningSGFDallas47 min
Feb 26, 6:14 PM CSTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone47 min
Feb 26, 6:17 PM CSTTornado WarningSGFDallas43 min
Feb 26, 6:31 PM CSTTornado WarningSGFLaclede59 min
Feb 26, 6:43 PM CSTSevere Thunderstorm WarningSGFChristian, Greene, Stone62 min
Feb 26, 6:54 PM CSTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright66 min
Feb 26, 7:18 PM CSTSevere Thunderstorm WarningSGFPhelps, Pulaski, Texas57 min
Feb 26, 7:30 PM CSTSevere Thunderstorm WarningSGFTexas44 min
Feb 26, 7:44 PM CSTSevere Thunderstorm WarningSGFPhelps26 min
Feb 26, 8:23 PM CSTAreal Flood AdvisorySGFTexas, Wright6 hr
Feb 26, 8:42 PM CSTSevere Thunderstorm WarningSGFDent, Shannon, Texas48 min
Feb 27, 3:20 PM CSTWinter Weather AdvisorySGFBarton, Benton, Camden, Cedar, Christian, Dade and 24 more29 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.